cardiologist-icon
Hypertension
On Cilacar T 40/10 my BP is 140/105. Experiencing headaches. Serum Uric acid is 7.2. Also have edema in both feet in the morning. Do i need to change BP medicine.
39 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No need to change. Just adjust the dose of the current medicine or add one more drug.
Next Steps
consult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.